# SDR SAJFCALS099025

- Difficulty date: July 19, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N18707
- Make and model: Boeing 747409F
- Aircraft serial: 30764
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(B-18707)  FUEL SPILL FROM RT WING SURGE TANK VENT PORT DURING REFUELING. FUEL TRANSFERRED & RT SURGE TANK DRAINED. AFTER THE ACFT RETURNED PERFORMED RT WING TANK VTO FUNCTIONAL TEST AND FND: - FUEL SPILLED INTO RT SURGE TANK BEFORE FILLED NR 4 MAIN TANK TO VTO. ( NR 4 TANK = 28200 LBS) - OVERFILL PROTECTION WAS TRIGGERED BY RT WING SURGE TANK FLOAT SW. 2. REPLACED NR 4 MAIN TANK VENT FLOAT VALVE (WS 1162) 3.  PERFORMED EACH RT WING TANK VTO FUNCTIONAL TEST CK NORMAL WITHOUT ANY OVERFILL CONDITION.
